# SDR YENA2022111701130

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 65,858 hours, 23,495 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

FLT # 613, HPN-FLL(DIVERTED TO JFK). FUME EVENT IN CABIN AND COCKPIT DURING CLIMBOUT STAYED AT 12000 DIVERT TO JFK NO OVERWEIGHT LANDING LEVEL 2 TO 3 EVENT STRONG ODOR WITH IRRITATION TO EYES , LUNGS ETC ; #1 ENGINE BOROSCOPED WITH NO EVIDENCE OF OIL ON LOGPAGE # 3417791 ITEM#1 DEOILER CARBON SEAL #1 ENGINE REPLACED ON LOGPAGE #3417793 ITEM #1 UPON INSPECTION OF APU COOLING FAN FOUND CONTAMINATED WITH OIL AND REPLACED ON LOGPAGE #3417793 ITEM #2 APU BLEED MEL'D ON LOGPAGE 34117797 ITEM #1 DUE TO CLEANING / DECONTAMINATION. ACCOMPLISHED LEVEL C DECONTAMINATION OF BLEED AIR DUCTS ON LOGPAGE #3417796 ITEM #2 A/C OK FOR SERVICE  #1 ENGINE WASH ACCOMPLISHED ON WO #1216608
